# SDR 97ZZZM940

- Difficulty date: June 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N237YV
- Make and model: Beech 1900D
- Aircraft serial: UE237
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Dovetail Blkhead
- Part number: 1011600171
- Condition: Cracked
- Location: Lt Te Flap
- Part time: 1,994 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPLACED LOOSE RIVETS IN DOVETAIL.  INSTALLED DOUBLER OVER CRACK IN DOVETAIL BULKHEAD IAW SRM 51-40.  REPLACED ACTUATOR ATTACH BRACKET.  WORK ACCOMPLISHED IAW TO 1900-27-00-0001.  (M)
